Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Relatively free invariant algebras of finite reflection groups


Author: Mátyás Domokos
Journal: Trans. Amer. Math. Soc. 348 (1996), 2217-2234
MSC (1991): Primary 16W20; Secondary 16R10
MathSciNet review: 1363010
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $G$ be a finite subgroup of $Gl_{n}(K)$ $(K$ is a field of characteristic $0$ and $n\geq 2)$ acting by linear substitution on a relatively free algebra $K\langle x_{1},\hdots ,x_{n}\rangle /I$ of a variety of unitary associative algebras. The algebra of invariants is relatively free if and only if $G$ is a pseudo-reflection group and $I$ contains the polynomial $[[x_{2},x_{1}],x_{1}].$


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 16W20, 16R10

Retrieve articles in all journals with MSC (1991): 16W20, 16R10


Additional Information

Mátyás Domokos
Affiliation: Mathematical Institute of the Hungarian Academy of Sciences, P.O.B. 127, H-1364, Budapest, Hungary
Email: domokos@math-inst.hu

DOI: http://dx.doi.org/10.1090/S0002-9947-96-01687-X
PII: S 0002-9947(96)01687-X
Keywords: Relatively free algebra, reflection group, invariants, Hilbert series
Received by editor(s): September 7, 1994
Additional Notes: This research was partially supported by Széchenyi István Scholarship Foundation and by Hungarian National Foundation for Scientific Research grant no. T4265.
Article copyright: © Copyright 1996 American Mathematical Society